Alert archive / Kansas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 18, NWS Dodge City, KS

April 14, 2023Barber County, Pratt County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Apr 14, 2023, 8:44 PM CDT for Barber County, Pratt County, Kansas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2023, 8:44 PM CDT (01:44 UTC)
Expired
Apr 14, 2023, 9:15 PM CDT
In force
31 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Barber County, KS, Pratt County, KS

The radar

The Vance AFB radar (KVNX), 91 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 4:39 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2023-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 117 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2023-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
117 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
3373 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

184 
WUUS53 KDDC 150144
SVRDDC
KSC007-151-150215-
/O.NEW.KDDC.SV.W.0018.230415T0144Z-230415T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
844 PM CDT Fri Apr 14 2023

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Barber County in south central Kansas...
  Eastern Pratt County in south central Kansas...

* Until 915 PM CDT.

* At 844 PM CDT, severe thunderstorms were located along a line
  extending from near Turon to 6 miles northwest of Medicine Lodge,
  moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Isabel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3729 9875 3757 9870 3780 9859 3782 9847
      3739 9846 3738 9835 3731 9835
TIME...MOT...LOC 0144Z 225DEG 27KT 3773 9844 3734 9867 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SPRINGER
2 follow-up statements
298 
WWUS53 KDDC 150156
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
856 PM CDT Fri Apr 14 2023

KSC007-151-150215-
/O.CON.KDDC.SV.W.0018.000000T0000Z-230415T0215Z/
Barber KS-Pratt KS-
856 PM CDT Fri Apr 14 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHEASTERN BARBER AND SOUTHEASTERN PRATT COUNTIES...

At 856 PM CDT, severe thunderstorms were located along a line
extending from near Turon to near Isabel, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Isabel and Cairo. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3734 9867 3756 9865 3773 9857 3776 9847
      3739 9846 3738 9835 3731 9835
TIME...MOT...LOC 0156Z 225DEG 27KT 3778 9837 3739 9860 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SPRINGER
137 
WWUS53 KDDC 150214
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
914 PM CDT Fri Apr 14 2023

KSC007-151-150223-
/O.EXP.KDDC.SV.W.0018.000000T0000Z-230415T0215Z/
Barber KS-Pratt KS-
914 PM CDT Fri Apr 14 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BARBER AND
SOUTHEASTERN PRATT COUNTIES WILL EXPIRE AT 915 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Kansas.

LAT...LON 3734 9867 3756 9865 3773 9857 3776 9847
      3739 9846 3738 9835 3731 9835
TIME...MOT...LOC 0213Z 225DEG 27KT 3786 9827 3747 9851 

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 6:28 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Apr 14, 6:28 PM CDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
628 PM CDT Fri Apr 14 2023

...Severe Thunderstorms possible early tonight east of a St John
to Coldwater line...

.MESOSCALE DISCUSSION...
Issued at 620 PM CDT Fri Apr 14 2023

At 6 pm CDT convection was increasing along the dryline/cold
front that extended from near St John near Coldwater. No major
changes in the synoptic situations so convection is expected to
continue to develop and move northeast over the next hour or two.
Conditions continue to favor hail as the main hazard with hail up
to 2 inches possible. Hail size may increase and strong damaging
wind could also become an issue once the the boundary/convection begins
to move across Pratt and Barber counties given better instability,
low level forcing, moisture and shear. Estimated time for this to
occur...towards 8 pm.

Further west of this line of developing strong to severe
thunderstorms the high based convection continues to struggle to
develop as it moves north. Model sounding profiles forecast still
support the potential for gusty winds with these storms but
precipitation chances will be isolated and very light. Lightning
may also be an issue, especially along and east of a Meade to
Dodge City to Jetmore and Larned line.  Later tonight we will be
monitoring the area of developing convection over southeast
Colorado. This area of convection may move into portions of far
western Kansas after 9 pm. 

&&

.SHORT TERM...(This afternoon through Saturday night)
Issued at 1145 AM CDT Fri Apr 14 2023

Forecast outcomes through this evening will be tied to progression
and position of the advancing cold front. Surface observations at
11 am show the cold front was already well into the northwest
quadrant of the CWA, with north winds gusting near 30 mph at Scott
City. The cold front is modeled by the CAMs and 12z NAM to slow
to a crawl or stall this afternoon, as it encounters the
unseasonably hot downslope plume ahead of it. 12z NAM places a
temporarily stationary frontal boundary along a Larned-Dodge City-
Johnson City line at 7 pm. Forecast will assume this solution is
close to accurate, but cold fronts have been known to not stop
before.

Three distinct regimes are expected this afternoon and evening.

1) The eastern and southeast zones will be at risk for severe
convection after 3 pm, southeast of the surface low and triple
point, east of the dryline. Supercells capable of large hail are
probable, at least near, Stafford, Pratt, Barber counties. We are
planning on severe weather operations for a few hours this evening
for this activity. 12z NAM continues to prog CAPE upwards of
3000 J/kg across/near Barber county, particularly this evening,
7-10 pm, as the dryline retreats some ahead of the cold front.
Instability will be more than sufficient for large hail, with
stones 2+" with the strongest storms, but less than optimal shear
should mitigate the tornado threat. Highest severe threat will
exist with any cell that has the most residency time ahead of the
cold front.

2) Convection is also expected across/near the northwest zones in
the post-frontal environment. Many CAMs are latching onto this,
and 12z NAM stretches MU CAPE <1000 J/kg westward into this
environment. Primary threat from this activity would be outflow
winds (and therefore dust), and SPC has expanded 5% wind
probabilities westward on the 1630z outlook. A bimodal convective
threat may very well evolve after 4 pm. In both of these regimes,
but especially the northwest zones, am concerned about dry
lightning and wildfire ignitions. The ongoing D4 drought will make
this a reality this spring every time there is convection, but
today with much of the storms being high based and generating
virga, this concern will be monitored closely.

3) South of the cold front (whereever it ends up) and west of the
dryline this afternoon, unseasonably hot southwest winds and
soaring temperatures are expected through afternoon. Favored areas
southeast of DDC where downslope compression is maximized, 90s are
expected.

After about 10 pm, the cold front will begin accelerating
southward into Texas and Oklahoma. Cold advection tonight will be
impressive and intense, with 12z NAM/GFS showing 850 mb
temperatures crashing from near 20C at DDC at 7 pm, to near 0C at
DDC 7 am Saturday. Northwest winds will, in response, be very
strong all night, gusting near 40 mph despite the nocturnal
timing. Just based on brute cold air advection, air temperatures
will be well down into the 30s Saturday morning, with wind chills
in the 20s.

Regarding post-frontal rain tonight, it appears the drought is
going to win, yet again. All guidance, including the last wetter
solution holdouts, have now shifted their QPF fields north of SW
KS, which is to be expected with progressive, open troughs. Models
have rain Saturday morning across northwest Kansas north of us,
and across eastern Kansas east of us. Until the fast nature of
these waves slows down, it will be very difficult to get
meaningful rainfall in SW KS. Unfortunately, this forecast update
was an exercise in reducing pops significantly through tonight and
Saturday morning. Most central and southern zones will remain
dry, with the best chance of QPF < 0.10 inch favoring the northern
zones north of K-96.

Saturday will be dramatically cooler and quite unpleasant,
compared to the warm temperatures as of late. Widespread
postfrontal stratus in the morning will hold but slowly lift
through the day, and northwest winds will remain quite strong all
day, gusting to near 45 mph. Used 90% ile NBM winds through
Saturday. With 850 mb temperatures reduced to the 0-5C range, most
of the day will be spent in the 40s, with wind chills in the 30s.
With some partial late day mid April sun, only highs in the lower
50s are expected.

Northwest winds will gradually diminish Saturday night as the sky
clears. 12z NAM places a 1028 mb surface high pressure over the
western zones 7 am Sunday which will allow for a freeze across at
least the NW 1/2 of SW KS. Will maintain freeze watch as
inherited. Widespread killing freezes do not look likely, with
many locations in the 28-32 range for several hours Sunday
morning. South winds on Monday will be very manageable at
10-20 mph, under broad midlevel ridging aloft. The next Pacific
trough will make progress eastward across the northern Rockies
Tuesday, inducing strong lee cyclogenesis over eastern Colorado by
7 pm Tuesday. 12z ECMWF and its ensembles show pronounced dryline
development Tuesday, with intense south winds. Isolated convective
development is possible on the dryline Tuesday, but capping looks
formidable, with the best forcing north, so best to keep the
forecast dry.

.LONG TERM...(Sunday through Friday)
Issued at 150 PM CDT Fri Apr 14 2023

Key Messages:

-Dry weather will continue to prevail through next week, with no
 drought relief expected.
-A rapid warming trend is forecast Sunday through Tuesday.
-A dryline is expected to reestablish Tuesday with very strong
 south winds.

Models depict a very dry atmosphere Sunday with very low humidity
through the troposphere, and assigned sky grids of zero. Full sun
will allow for afternoon temperatures well into the 60s, although
a residual light NW wind will remain. A rapid warming trend is
consistently shown in all guidance, with NBM max T grids in the
mid 70s north to mid 80s south Monday, and well into the 80s
Tuesday. NBM's cooling trend in temperatures Wednesday through
Friday is supported by 12z MEX and model consensus. There are
signals that a strong push of cold air is probable about one week
from now, with freeze concerns possible early next weekend.

The U.S. Drought Monitor was updated yesterday, expanding the
highest intensity (D4) exceptional drought intensity further,
including another 6% of Kansas. We look every day, but we still
see no signs of meaningful rainfall through at least next week.
Drought impacts will continue to worsen, especially now that the
growing season has begun, and warm afternoon temperatures increase
evaporation rates.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 437 PM CDT Fri Apr 14 2023

Radar imagery at 2130z depicted a stationary frontal boundary from
near LBL to Greensburg to GBD. Winds are currently light and
variable around this boundary, and this light wind regime will
continue for 2-3 more hours through 00z Sat. Convection that
develops on this boundary is expected to remain east of all
airports. Other high based convective development is possible from
Colorado this evening, but with little confidence of this reaching
GCK/LBL, will keep the TAFs dry. Cold front will accelerate south
after 00z Sat, with a sharp increase in north winds. North winds
will be intense all night, with gusts of 30-35 kts. Post-frontal
MVFR stratus is expected for several hours at all airports
Saturday morning. After 15z Sat, stratus ceilings will slowly lift
through the day, with VFR expected after 18z Sat. Intense NW winds
are expected Saturday, with gusts of 35-38 kts.

&&

.FIRE WEATHER...
Issued at 150 PM CDT Fri Apr 14 2023

Red flag conditions have not developed yet in the red flag warning
early this afternoon. Expectation is for SW winds to increase
adjacent to Oklahoma through the afternoon, with lowering
relative humidity and very warm temperatures. Given this, will
retain the red flag warning for now, but confidence is low.

A strong cold front will bring intense north winds this evening
and tonight. Much cooler air will increase relative humidity
significantly Saturday, but northwest winds will be intense,
gusting near 45 mph all day.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  38  53  30  67 /  10  10   0   0
GCK  36  53  29  66 /  10  10   0   0
EHA  36  57  30  68 /  10  10   0   0
LBL  37  56  29  68 /  10  10   0   0
HYS  41  50  31  63 /  50  50  10   0
P28  49  58  34  68 /  30  20   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Freeze Watch from late Saturday night through Sunday morning for
KSZ046-064-065-076>079-085>087.

&&

MESOSCALE...Burgert
SHORT TERM...Turner
LONG TERM...Turner
AVIATION...Turner
FIRE WEATHER...Turner
Hazardous weather outlook, Apr 14, 4:04 AM CDT, 16 hours 40 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service Dodge City KS
404 AM CDT Fri Apr 14 2023

KSZ030-031-043>046-061>066-074>081-084>090-150915-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
404 AM CDT Fri Apr 14 2023 /304 AM MDT Fri Apr 14 2023/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...Today and Tonight

For areas south of highway 400 this afternoon...Very strong
winds, combined with low humidity, will create extremely volatile
conditions. Fires will spread very quickly with spot fires common.
Fire control will be extremely difficult.

After 2 pm, increasing chance for severe thunderstorm development
along and east of Highway 283. Damaging wind to 75 mph and hail
in excess of 2 inches possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Freezing temperatures Saturday night and Sunday morning may
damage tender vegetation.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed east of highway 183 after 3 pm.

MR

In the hours before

Local storm report, Apr 14, 7:44 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
744 PM CDT FRI APR 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             2 NW SAINT JOHN         38.03N 98.79W
04/14/2023  U0.75 INCH       STAFFORD           KS   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

&&
Special weather statement, Apr 14, 7:59 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Dodge City KS
759 PM CDT Fri Apr 14 2023

KSZ089-090-150130-
Barber KS-Comanche KS-
759 PM CDT Fri Apr 14 2023

...A strong thunderstorm will impact portions of west central Barber
and eastern Comanche Counties through 830 PM CDT...

At 759 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Aetna, moving northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of west central Barber
and eastern Comanche Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Kansas.

&&

LAT...LON 3702 9907 3713 9920 3736 9904 3720 9879
TIME...MOT...LOC 0059Z 222DEG 20KT 3710 9912

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

SPRINGER
Special weather statement, Apr 14, 8:10 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Dodge City KS
810 PM CDT Fri Apr 14 2023

KSZ066-081-090-150145-
Pratt KS-Stafford KS-Barber KS-
810 PM CDT Fri Apr 14 2023

...Strong thunderstorms will impact portions of northern Barber,
southeastern Stafford and eastern Pratt Counties through 845 PM
CDT...

At 810 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Turon to near Isabel to near Sun City.
Movement was northeast at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Coats around 825 PM CDT.

Other locations in the path of these storms include Sawyer and Cairo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Kansas.

&&

LAT...LON 3728 9896 3746 9896 3760 9876 3786 9863
      3793 9847 3739 9846 3738 9842
TIME...MOT...LOC 0110Z 230DEG 29KT 3775 9844 3742 9857 3736 9889

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

SPRINGER
Special weather statement, Apr 14, 8:23 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Dodge City KS
723 PM MDT Fri Apr 14 2023

KSZ061-150215-
Hamilton KS-
723 PM MDT Fri Apr 14 2023

...A strong thunderstorm will impact portions of northwestern
Hamilton County through 815 PM MDT...

At 723 PM MDT, Doppler radar was tracking a strong thunderstorm very
near Holly, or 7 miles west of Coolidge, moving northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Coolidge around 735 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3826 10204 3826 10161 3795 10204
TIME...MOT...LOC 0123Z 225DEG 24KT 3805 10214

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

SPRINGER
Local storm report, Apr 14, 8:27 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
827 PM CDT FRI APR 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     HAIL             9 SW SUN CITY           37.29N 99.03W
04/14/2023  E1.50 INCH       COMANCHE           KS   PUBLIC

            SOCIAL MEDIA POST...TIME ESTIMATED BASED ON
            RADAR.

&&
Local storm report, Apr 14, 8:42 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
842 PM CDT FRI APR 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     HAIL             PRESTON                 37.76N 98.56W
04/14/2023  E1.50 INCH       PRATT              KS   EMERGENCY MNGR

&&

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 7:04 PM CDTSpecial Weather StatementDDCStafford26 min
Apr 14, 7:28 PM CDTSpecial Weather StatementDDCComanche32 min
Apr 14, 7:59 PM CDTSpecial Weather StatementDDCComanche31 min
Apr 14, 8:10 PM CDTSpecial Weather StatementDDCPratt35 min
Apr 14, 8:22 PM CDTSevere Thunderstorm WarningDDCBarber, Pratt, Stafford23 min
Apr 14, 8:23 PM CDTSpecial Weather StatementDDCHamilton52 min
Apr 14, 9:30 PM CDTSpecial Weather StatementDDCPratt45 min
Apr 14, 10:06 PM CDTSpecial Weather StatementDDCStafford39 min
Apr 14, 10:45 PM CDTSpecial Weather StatementDDCStafford45 min
Apr 14, 11:31 PM CDTSpecial Weather StatementDDCStafford29 min
Apr 15, 2:04 AM CDTFreeze WarningDDCEdwards, Ford, Gray, Haskell, Hodgeman, Meade and 4 more29 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.